# SDR CA090408008

- Difficulty date: April 1, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) AT FL60, THE CHIP DETECTOR LIGHT CAME ON FOLLOWED BY ENGINE FLAMEOUT. A RE-LIGHT ATTEMPT WAS UNSUCCESSFUL AND A FORCED LANDING WAS ACCOMPLISHED ON A FROZEN LAKE WITH NO DAMAGE TO THE ACFT. THE OPERATOR WILL PROCEED WITH THE ENGINE CHANGE AND DECIDE ON AN ACTION COURSE FOR THE DAMAGED ENGINE AFTERWARDS.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
